# SDR USAASB03029

- Difficulty date: February 22, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE REPORTED THE CABIN EMERGENCY LIGHT AT THE AFT RIGHT SERVICE DOOR WAS DIM.  MAINTENANCE REMOVED AND REPLACED THE M1197 BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
